# SDR AALA201710029011

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 75,689 hours, 10,711 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE276000
- Part serial: 335
- Condition: Low Pressure
- Location: R3 Door Assist
- Part time: 75,703 hours, 10,713 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE R3 DOOR EMERGENCY CYLINDER TO LOW PRESSURE DURING A PDC CHECK. SERVICED THE EMERGENCY CYLINDER.
